Panadol Extra 24 Soluble Tablets

€8.99

Code 5099627098885


For sale in Republic of Ireland only
Add to Basket
Product Information
  • Panadol Extra Soluble
  • A fast acting and effective pain relief medication containing paracetamol.
  • Panadol Extra Soluble fights against pain such as headache, muscle pain, backache, toothache and period pain.
  • This medication also reduces fever and pain associated with colds and flu.
  • The presence of caffeine helps the effectiveness of paracetamol.
  • 24 Soluble Tablets

Do not take with any other paracetamol products.

How to Use

Adults and children over 12 years: dissolve 2 tablets with water up to 4 times daily as needed.

Leave 4-6 hours between each dose and do not take more than 8 tablets in any 24-hour period. 

Active Ingredients

Each Soluble Effervescent tablet contains: Paracetamol 500mg, Caffeine 65 mg. Also contains sodium. 

Other ingredients: Sorbitol, saccharin sodium, sodium hydrogen carbonate, povidone, sodium laurilsulfate, dimeticone, citric acid (anhydrous) and sodium carbonate (anhydrous). 

Delivery Info

Ireland & Northern Ireland

  • FREE delivery on orders over €45
  • Orders under €45 have a €5.50 delivery charge

Rest of UK

  • We are unable to deliver to the UK at the moment. We are delivering to Northern Ireland as per usual. We apologise for any inconvience

View our full Delivery & Collection information

Returns Policy

If for any reason you are not satisfied with your order, simply return it within 14 days of delivery and we will replace it or provide a refund to the value of the item (excluding shipping). The items to be returned or exchanged have to be unused, in their original condition, in their original box and properly labelled.

View Full Returns Information

Store Reviews: Our Customers Love Us

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty